Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Morse theory for $G$-manifolds


Author: Arthur Wasserman
Journal: Bull. Amer. Math. Soc. 71 (1965), 384-388
DOI: https://doi.org/10.1090/S0002-9904-1965-11306-4
MathSciNet review: 0174064
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bott, Non-degenerate critical manifolds, Ann. of Math. (2) 60 (1954), 248-261. MR 64399
  • 2. S. Lang, Introduction to differentiable manifolds, Interscience, New York, 1962. MR 155257
  • 3. R. Palais, Morse theory on Hilbert manifolds, Topology 2 (1963), 299-340. MR 158410


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11306-4

American Mathematical Society